# SDR AU001092

- Difficulty date: November 15, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Condition: Intermittent
- Location: Te Flap Position
- Part time: 1,513 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

(AUS) FLAP POSITION TRANSMITTER INTERMITTENT IN OPERATION. INVESTIGATION FOUND THAT THE TRANSMITTER CONNECTOR WERE CONTAMINATED WITH MOISTURE DUE TO HEAVY RAIN.
